APERIODICITY OF COCYCLES AND CONDITIONAL LOCAL LIMIT THEOREMS

J. AARONSON, M. DENKER, O. SARIG, R. ZWEIMÜLLER

Research output: Contribution to journalArticlepeer-review

Abstract

We establish conditions for aperiodicity of cocycles (in the sense of [12]), obtaining, via a study of perturbations of transfer operators, conditional local limit theorems and exactness of skew-products. Our results apply to a large class of Markov and non-Markov interval maps, including beta transformations. This allows us to establish various stochastic properties of beta expansions.
Original languageEnglish
Pages (from-to)31-62
Number of pages32
JournalStochastics and Dynamics
Volume04
Issue number01
DOIs
StatePublished - 2004

Fingerprint

Dive into the research topics of 'APERIODICITY OF COCYCLES AND CONDITIONAL LOCAL LIMIT THEOREMS'. Together they form a unique fingerprint.

Cite this